Skip to content

Period Three Implies Chaos

Li, T., & Yorke, J. A. (1975). Period Three Implies Chaos. The American Mathematical Monthly, 82(10), 985-992.

Type
Journal article
Intellectual base
Primary research
Year
1975
Volume
82
Issue
10
Pages
985-992
DOI
10.1080/00029890.1975.11994008
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/00029890.1975.11994008
Cited from
mathematics

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d6e2d57b13df · see in the full table